# SDR 99ZZZX2655

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N180ED
- Make and model: Beech C 23
- Aircraft serial: M1622
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AN 'AN' BOLT INSTALLED INSTEAD OF JO-BOLTS, NAS 699.667 IN LEFT LANDING GEAR STRUT.
